# SDR DALA2022080105263

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 67,242 hours, 26,362 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3741 -ATB/HYD- DUE TO LOSS OF 'A' SYSTEM HYDRAULICS QUANTITY AND PRESSURE. CORRECTIVE ACTION: FOUND RIGHT PARKING BRAKE CONTROL VALVE PRESSURE LINE LOOSE. TIGHTENED SAME. REPLACED LEFT ENGINE HYDRAULIC PUMP AND 'A' SYSTEM ELECTRIC HYDRAULIC PUMP. OPS CHECKS GOOD.
